# SDR UIEA2025022700179

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO COMPARTMENT FROM BS 440 TO BS 490 STRNGER-27R WITH CORROSION.  PERFORMED PERMANENT REPAIR AT STRINGER 27R DUE TO CORROSION OUT LIMITS IAW SRM 53-00-03-2R-1 REPAIR 1 FIG 205 FROM STA 440 TO STA 500 AND SPLICE INSTALLED ON STA 460+8 INCH. NO FURTHER DEFECTS NOTED.
